# SDR ASAA2023050343162

- Difficulty date: May 3, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 2,288 hours, 656 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED WHEN ATTEMPTING TO START THE APU AFTER LANDING. GROUNDED - YES. FOUND MAINT MSG 49-41254 START CONVERTER UNIT SHOWS START SYS INOP. PERFORMED B737-9 IFIM TASK 49-40-00-810-818, PERFORMED 5 SUCCESSFUL STARTS OF APU AND MESSAGE DID NOT REAPPEAR.
